Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
AuthorLe Van Thanhdc.contributor.author
Date of accession2018-05-09T06:48:45Zdc.date.accessioned
Available in OPARU since2018-05-09T06:48:45Zdc.date.available
Date of first publication2011dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordBlockwise M-dependent random variablesdc.subject
Keywordstrong law of large numbersdc.subject
Keyworddouble arrays of random variablesdc.subject
Keywordalmost sure convergencedc.subject
Keywordorthogonal random elementsdc.subject
Keywordlarge numbersdc.subject
Keywordstrong lawsdc.subject
Keyworddimensional arraysdc.subject
Keywordconvergence-ratesdc.subject
Keywordbanach-spacesdc.subject
Keywordsequencesdc.subject
Keywordsumsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the Strong Limit Theorems for Double Arrays of Blockwise M-dependent Random Variablesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10114-011-0110-zdc.identifier.doiExternal
Source - Title of sourceActa Mathematica Sinica, English Seriessource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume27source.volume
Source - Issue10source.issue
Source - Year2011source.year
Source - From page1923source.fromPage
Source - To page1934source.toPage
Source - ISSN1439-8516source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000296154200004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record